# SDR HEEA0016713

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- Engine: Lyc LTS101750B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430128601
- Condition: Leaking
- Location: Engine Fuel
- Part time: 3,556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, FOUND FUEL MANIFOLD LEAKING ON PINHOLE OR CRACK IN ONE TUBE AT 4:30 POSITION.
